| Model Number |
EARLYVUE VS30 VITALS MONITOR |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the nbp bottom number (diastolic) is 10 points too high compared to other devices.The device was in use on a patient at the time of the event.There was no adverse event reported.
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke with the customer biomed who reported that the nbp bottom number (diastolic) is 10 points too high as compared to other vs monitors.The biomaed also stated that he has calibrated the non-invasive blood pressure (nbp) with like results and the device passes the nbp accuracy test.The rse advised the biomed that the vs30 uses the oscillometric method to determine nibp and that oscillometry has become the preferred method for automated noninvasive blood pressure (nbp) monitoring in most clinical settings.It is increasingly used as an alternative to the invasive blood pressure measurement.The rse also advised the biomed that if comparing a nbp pressure to another device that does not use this oscillometry method the measurements could vary.To promote accuracy, the nurses should use oscillatory devices that meet the association for the advancement of medical instrumentation standards when compared with auscultatory method.The biomed stated that he would follow up with their account manager to have them explain to the hospital management the oscillometric method to determine nibp.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was a misunderstanding of the oscillometric method to determine nibp.The rse made three attempts to confirm the resolution, but there was no response from the customer.